# SDR 06FDEA2143

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 43,806 hours, 26,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR LOCATED AT STA 990 STR 24R IS NOT CONFORMED TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED REPAIR PART DOUBLER IAW SRM 53-30-3 FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1 AND SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
